Abstract
In this paper, we explore identities that involve higher-degree versions of widely recognized composition formulae, specifically focusing on expressions of the form
(xk1 + xk2 + · · · + xkr ) · (yk1 + yk2 + · · · + yks ) = (zk1 + zk2 + · · · + zkn),
where k ≥ 2, y = (y1, y2, . . . , ys), x = (x1, x2, . . . , xr), are indeterminates and all zi are linear form in y with coefficients belongs to the rational field F(x1, x2, . . . , xr), over any field of characteristic zero. One key result is that if such an identity exists, then n ≥ 2s. This states a relationship between the number of terms on the right hand side and that involving y on the left hand side.
Recommended Citation
., Jitender and Kumar, Shiv Datt
(2026).
(SI17-15) On Becker’s Conjecture,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 21,
Iss.
4, Article 3.
Available at:
https://digitalcommons.pvamu.edu/aam/vol21/iss4/3